# SDR WWMA9600004

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

THE CARGO SMOKE LIGHT ILLUMINATED AND THE CREW DISCHARGED THE NR 1 FIRE BOTTLE.  THE AIRCRAFT DIVERTED TO MLU AND LANDED WITHOUT INCIDENT.  UPON INVESTIGATION MAINTENANCE FOUND NO EVIDENCE OF FIRE OR SMOKE.  THE DETECTOR OPTIC SENSORS WERE CLEANED AND THE CARGO FIRE EXTINGUISHER SYSTEM WAS DEFERED IAW MEL 26-4.  THE AIRCAFT WAS RETURNED TO SERVICE, THE FIRE BOTTLE WAS REPLACED AND THE MEL WAS CLEARED AT THE EARLIEST OPPORTUNITY.
